# SDR CA011217015

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 19,533 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 297D513658
- Condition: Dislodged
- Location: Deice Sys
- Component: Horizontal Stab, Dhav, 75510015004
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS FERRYING BACK TO BASE. IN CRUISE THE FLT MECHANIC WHILE STANDING AT THE BACK BETWEEN THE GALLEY AND THE WASHROOM FELT A LOW FREQ VIBRATION ON THE FLOOR. THE VIBRATION WAS NOTICEABLE TO THE FLIGHT ATTENDANT ALSO. THE INFORMATION WAS RELAYED TO THE CREW. THE CREW SLOWED THE AIRCRAFT DOWN & BEGAN TO LOOK FOR AN ALTERNATE AIRPORT. THE AIRCRAFT LANDED UNEVENTFULLY. THE INSPECTION REVEALED THAT THE RIGHT OUTBOARD DEICE BOOT ON THE HORIZONTAL UPPER PART A PIECE ABOUT 1.5 FEET HAD COME UNGLUED. THE BOOT WAS REGLUED AND THE DEICING SYSTEM WAS TESTED. THE AIRCRAFT WAS RELEASED TO SERVICE AND IT FLEW BACK TO BASE.
